Alert archive / Minnesota / Special Weather Statements in 2020

Special Weather Statement, NWS Twin Cities, MN

June 29, 2020Le Sueur County, Rice County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 29, 2020, 8:34 AM CDT for Le Sueur County, Rice County, Minnesota. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2020, 8:34 AM CDT (13:34 UTC)
Expired
Jun 29, 2020, 9:00 AM CDT
In force
26 min
Issued by
NWS Twin Cities, MN

Counties Le Sueur County, MN, Rice County, MN

The radar

The Minneapolis radar (KMPX), 64 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 1.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2020-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2020-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-327 J/kg
Mixed-layer LCL
2186 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

633 
WWUS83 KMPX 291334
SPSMPX

Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
834 AM CDT Mon Jun 29 2020

MNZ075>077-083-084-291400-
Le Sueur-Waseca-Blue Earth-Rice-Nicollet-
834 AM CDT Mon Jun 29 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LE SUEUR...NORTHERN
BLUE EARTH...RICE...NORTHERN WASECA AND SOUTHEASTERN NICOLLET
COUNTIES...

At 833 AM CDT, strong thunderstorms were clustered near Warsaw, or 8
miles west of Faribault, moving northeast at 55 mph.

Winds in excess of 30 mph are possible with this storm. Heavy 
rainfall is also occuring over areas that have already seen 
excessive rainfall over the last several hours.

Locations impacted include...
Mankato, Faribault, Northfield, North Mankato, St. Peter, Lonsdale,
Montgomery, Lake Crystal, Le Center, Eagle Lake, Waterville and
Webster.

This includes the following highways...
 Interstate 35 between mile markers 50 and 74.
 U.S. Highway 14 between mile markers 110 and 143.
 U.S. Highway 169 between mile markers 45 and 72.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4408 9437 4433 9436 4455 9328 4447 9328
      4447 9322 4420 9305 4419 9315 4420 9340
      4417 9341
TIME...MOT...LOC 1333Z 241DEG 48KT 4430 9345 

$$

Dye

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 29, 7:10 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 29, 7:10 AM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
710 AM CDT Mon Jun 29 2020

.Updated for 12Z Aviation Discussion...
Issued at 702 AM CDT Mon Jun 29 2020

&&

.SHORT TERM...(Today through Tuesday)
Issued at 625 AM CDT Mon Jun 29 2020

Widespread thunderstorms continue across the area this morning as
an MCV parked over the area, along with impressive nocturnal
instability, has led to a night of heavy rain and flooding.
Thunderstorms will begin to taper off through the morning as the
low-level jet wanes and the MCV becomes more washed out, but
stratiform rain could continue into the early afternoon across
western Wisconsin. High temperatures this afternoon will depend
strongly on how early precipitation dissipates this morning, and
the extend of clearing realized from the decaying thunderstorm
complexes. If we see clearing by late morning temperatures should
be able to reach the low 90s across western Minnesota, so issued
a Heat Advisory for this afternoon as dewpoints in the 70s would
allow for heat indices to exceed 100 degrees. The extent of
clearing remains more uncertain further east into eastern
Minnesota and western Wisconsin, but given the oppressive
humidity, there seems to be a decent shot at heat indices
exceeding 95 degrees so also issued a Heat Advisory for the Twin
Cities metro.

We should see a brief lull in precipitation during the afternoon,
but additional thunderstorm development looks possible later this
afternoon and evening as the remnants of the MCV interacts with a
slowly moving boundary draped across central Minnesota and the
low-level jet provides plenty of forcing for thunderstorms to
continue overnight. The best chance for thunderstorms tonight
looks to be across central Minnesota as the MCV slowly migrates to
the north. Similar to last night, CAMs are all over the place
with the coverage of thunderstorms and location of the heaviest
rainfall as they struggle to resolve all of the relevant mesoscale
features and boundaries. We could be looking at another
conditional flash flooding threat tonight with the HRRR and a few
other CAMS highlighting the potential for a swath of 3-4+ inches.
Luckily, the area of concern for the heaviest rainfall looks to
be displaced north of the areas hardest hit by heavy rain and
flooding overnight.

Thunderstorms look less likely during the day on Tuesday, but will
hold on to chance PoPs across eastern Minnesota and western
Wisconsin given the instability across the area and uncertainty
inherent with any remnant boundaries. High temperatures will be
similar to today with the amount of cloud cover from residual
convection determining whether temperatures can approach or
exceed 90. If so, heat Advisories may be needed again across
western Minnesota and the Twin Cities metro.

.LONG TERM...(Tuesday night through Sunday)
Issued at 625 AM CDT Mon Jun 29 2020

Thunderstorms look likely again Wednesday into Thursday as a
surface cold front moves through the area, and better forcing
aloft approaches as a shortwave passes off to our west. Deep
shear increases to around 30 kts so a general severe threat looks
possible as well, especially across western Minnesota.
Thunderstorms will likely evolve into a progressive line along
the front, which should help to mitigate any heavy rain and
flooding concerns. Thunderstorms could reignite along the front
Thursday afternoon across western WI, depending on how far east it
progresses across the area. The latter half of the week looks
drier as even warmer temperatures aloft move overhead, and flow
through the column weakens to less than 20 kts.

Temperatures look to get even warmer as we approach the 4th of
July weekend as ridging deepens overhead. Highs in the low to mid
90s look possible, but slightly drier air may be enough to
mitigate the need for any heat headlines.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 702 AM CDT Mon Jun 29 2020

Periods of thunderstorms this morning with MVFR/IFR conditions
mainly due to reduced visibility. Then expect VFR conditions to
develop later this afternoon and overnight, but more thunderstorms
are possible.

KMSP...
Periods of thunderstorms this morning with MVFR/IFR conditions
mainly due to reduced visibility. The most likely time period is
13-16Z this morning. Then expect VFR conditions to develop later
this afternoon and overnight, but more thunderstorms are possible
this evening. As of now, the best chance is north of KMSP.

/OUTLOOK FOR KMSP/
Tue...Mainly VFR. Slight Chc TSRA/MVFR. Wind SE 15G25 kts.
Wed...Mainly VFR. Chc TSRA/MVFR. Wind SE 5-10 kts.
Thu...Mainly VFR. Chc TSRA/MVFR. Wind lgt and vrb.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 10 AM CDT this morning for WIZ014>016-
     023>025-027.

MN...Flash Flood Watch until 10 AM CDT this morning for MNZ049-
     051>053-057>063-065>070-075-076.

     Heat Advisory from 1 PM this afternoon to 8 PM CDT this evening
     for MNZ047-054>056-060>064-068>070.

&&

SHORT TERM...ETA
LONG TERM...ETA
AVIATION...JRB
Hazardous weather outlook, Jun 29, 5:14 AM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
514 AM CDT Mon Jun 29 2020

MNZ049-051>053-057>063-065>070-075-076-WIZ014>016-023>025-027-
301015-
Stearns-Sherburne-Isanti-Chisago-Kandiyohi-Meeker-Wright-Hennepin-
Anoka-Ramsey-Washington-Renville-McLeod-Sibley-Carver-Scott-
Dakota-Nicollet-Le Sueur-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-
Chippewa-
514 AM CDT Mon Jun 29 2020

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
northwest Wisconsin and west central Wisconsin.

.DAY ONE...Today and Tonight.

A Flash Flood watch remains in effect until 10 AM. Thunderstorms
capable of very heavy rain will continue through early to mid
morning before dissipating. Additional thunderstorm development
is expected later this evening and overnight, primarily across
central Minnesota and west central Wisconsin. Heavy rain and
flooding will also be possible with the thunderstorms tonight.

A Heat Advisory is in effect this afternoon and evening for the
Twin Cities metropolitan area. Heat indices in excess of 95
degrees are expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorm chances will also be possible Tuesday through
Thursday, with a Wednesday carrying a Marginal Risk of severe
thunderstorms.

Hot and humid conditions will continue through the week. Heat
indices of 95 to 100 degrees are possible by the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters and rainfall observers are urged to report rainfall
amounts to the National Weather Service.

MNZ041>045-047-048-050-054>056-064-073-074-077-078-082>085-
091>093-WIZ026-028-301015-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Benton-
Lac Qui Parle-Swift-Chippewa-Yellow Medicine-Redwood-Brown-Rice-
Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-
Freeborn-Pepin-Eau Claire-
514 AM CDT Mon Jun 29 2020

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
southeast Minnesota...southwest Minnesota...west central
Minnesota and west central Wisconsin.

.DAY ONE...Today and Tonight.

Thunderstorms capable of heavy rain will continue through early
to mid morning before dissipating. Additional thunderstorm
development is expected later this evening and overnight,
primarily across central Minnesota. Heavy rain and flooding will be
possible with the thunderstorms tonight.

A Heat Advisory is in effect this afternoon and evening for west
central Minnesota. Heat indices in excess of 100 degrees are
expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorm chances will also be possible Tuesday through
Thursday, with a Wednesday carrying a Marginal Risk of severe
thunderstorms.

Hot and humid conditions will continue through the week. Heat
indices of 95 to 100 degrees are possible by the weekend

.SPOTTER INFORMATION STATEMENT...

Spotters and rainfall observers are urged to report rainfall
amounts to the National Weather Service.

In the hours before

Special weather statement, Jun 29, 6:46 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
646 AM CDT Mon Jun 29 2020

MNZ048-055>057-065-291245-
Chippewa-Kandiyohi-Renville-Pope-Swift-
646 AM CDT Mon Jun 29 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL POPE...CHIPPEWA...
EASTERN SWIFT...NORTHWESTERN RENVILLE AND KANDIYOHI COUNTIES...

At 646 AM CDT, a strong thunderstorm was located near Murdock, or 18
miles northeast of Montevideo, moving east at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Willmar, Montevideo, Benson, Granite Falls, Clara City, Renville,
Raymond, Kerkhoven, Sacred Heart, Prinsburg, Maynard and Murdock.

This includes the following highways...
 U.S. Highway 12 between mile markers 40 and 85.
 U.S. Highway 212 between mile markers 36 and 38, and between mile
markers 51 and 67.
 U.S. Highway 71 between mile markers 108 and 133.

LAT...LON 4555 9547 4511 9477 4469 9531 4470 9538
      4473 9541 4478 9553 4479 9550 4491 9568
      4491 9572 4493 9573 4495 9580 4503 9588
TIME...MOT...LOC 1146Z 292DEG 25KT 4514 9546

Dye
Local storm report, Jun 29, 7:14 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
714 AM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HEAVY RAIN       ST. PETER               44.33N 93.96W
06/29/2020  M4.65 INCH       NICOLLET           MN   CO-OP OBSERVER

&&

JRB
Local storm report, Jun 29, 7:15 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
715 AM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HEAVY RAIN       1 N RIDGELAND           45.21N 91.90W
06/29/2020  M5.05 INCH       BARRON             WI   TRAINED SPOTTER

&&

JRB
Special weather statement, Jun 29, 7:18 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
718 AM CDT Mon Jun 29 2020

MNZ074>077-082-083-291315-
Le Sueur-Brown-Blue Earth-Rice-Watonwan-Nicollet-
718 AM CDT Mon Jun 29 2020

...A STRONG THUNDERSTORM WILL AFFECT LE SUEUR...SOUTHERN BROWN...
NORTHERN BLUE EARTH...NORTHERN WATONWAN...SOUTHWESTERN RICE AND
SOUTHEASTERN NICOLLET COUNTIES...

At 712 AM CDT, a line of strong thunderstorms with heavy rain was
located near Nicollet, or 10 miles west of Mankato, moving east at
15 mph.

This line of storms is moving over an area that has already been
impacted by heavy rains overnight. 4.65 inches of rain was reported
near St. Peter.

Locations impacted include...
Mankato, New Ulm, North Mankato, St. Peter, Montgomery, Lake Crystal,
Le Center, Madelia, Nicollet, Madison Lake, Kasota and Courtland.

This includes the following highways...
 U.S. Highway 14 between mile markers 106 and 137.
 U.S. Highway 169 between mile markers 46 and 73.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4396 9483 4399 9487 4411 9486 4411 9499
      4416 9505 4452 9352 4429 9336
TIME...MOT...LOC 1212Z 249DEG 12KT 4422 9419

Dye
Special weather statement, Jun 29, 8:17 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
817 AM CDT Mon Jun 29 2020

MNZ049-058-059-066-068-291400-
McLeod-Stearns-Carver-Meeker-Wright-
817 AM CDT Mon Jun 29 2020

...A STRONG THUNDERSTORM WILL AFFECT WRIGHT...EASTERN MEEKER...
NORTHERN MCLEOD...SOUTHEASTERN STEARNS AND NORTHWESTERN CARVER
COUNTIES...

At 816 AM CDT, a strong thunderstorm was located near Montrose, or 7
miles southwest of Buffalo, moving east at 45 mph.

Winds in excess of 40 mph and heavy rainfall are possible with this
storm.

Locations impacted include...
Buffalo, Hutchinson, St. Michael, Monticello, Delano, Rockford,
Watertown, Annandale, Montrose, Cokato, Winsted and Maple Lake.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 191 and 194.
 U.S. Highway 12 between mile markers 109 and 140.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4530 9378 4508 9375 4506 9377 4493 9377
      4489 9441 4532 9436 4533 9383
TIME...MOT...LOC 1316Z 248DEG 38KT 4512 9398

Dye
Special weather statement, Jun 29, 8:34 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
834 AM CDT Mon Jun 29 2020

MNZ075>077-083-084-291400-
Le Sueur-Waseca-Blue Earth-Rice-Nicollet-
834 AM CDT Mon Jun 29 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LE SUEUR...NORTHERN
BLUE EARTH...RICE...NORTHERN WASECA AND SOUTHEASTERN NICOLLET
COUNTIES...

At 833 AM CDT, strong thunderstorms were clustered near Warsaw, or 8
miles west of Faribault, moving northeast at 55 mph.

Winds in excess of 30 mph are possible with this storm. Heavy
rainfall is also occuring over areas that have already seen
excessive rainfall over the last several hours.

Locations impacted include...
Mankato, Faribault, Northfield, North Mankato, St. Peter, Lonsdale,
Montgomery, Lake Crystal, Le Center, Eagle Lake, Waterville and
Webster.

This includes the following highways...
 Interstate 35 between mile markers 50 and 74.
 U.S. Highway 14 between mile markers 110 and 143.
 U.S. Highway 169 between mile markers 45 and 72.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4408 9437 4433 9436 4455 9328 4447 9328
      4447 9322 4420 9305 4419 9315 4420 9340
      4417 9341
TIME...MOT...LOC 1333Z 241DEG 48KT 4430 9345

Dye

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:06 PM CDTTornado WarningMPXGoodhue24 min
Jun 28, 7:14 PM CDTSpecial Weather StatementMPXDakota31 min
Jun 28, 7:25 PM CDTSpecial Weather StatementMPXWashington35 min
Jun 28, 7:46 PM CDTSpecial Weather StatementMPXDakota29 min
Jun 28, 10:27 PM CDTSpecial Weather StatementMPXWashington2 hr
Jun 28, 10:52 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Nicollet23 min
Jun 28, 11:15 PM CDTSpecial Weather StatementMPXNicollet45 min
Jun 28, 11:30 PM CDTSevere Thunderstorm WarningMPXNicollet, Sibley30 min
Jun 29, 12:01 AM CDTSpecial Weather StatementMPXSibley29 min
Jun 29, 12:21 AM CDTTornado WarningMPXSibley39 min
Jun 29, 12:46 AM CDTSpecial Weather StatementMPXRenville, Sibley59 min
Jun 29, 1:19 AM CDTFlash Flood WarningMPXMcLeod, Renville, Sibley3 hr
Jun 29, 1:31 AM CDTFlash Flood WatchMPXAnoka, Blue Earth, Brown, Carver, Chisago, Dakota and 19 more10 hr
Jun 29, 1:45 AM CDTSpecial Weather StatementMPXChippewa60 min
Jun 29, 2:42 AM CDTSpecial Weather StatementMPXCarver, Scott48 min
Jun 29, 3:03 AM CDTSpecial Weather StatementMPXDakota, Le Sueur, Rice57 min
Jun 29, 4:27 AM CDTHeat AdvisoryMPXAnoka, Carver, Chippewa, Dakota, Hennepin, Lac qui Parle and 6 more8 hr
Jun 29, 4:29 AM CDTSpecial Weather StatementMPXLe Sueur, Nicollet, Scott, Sibley46 min
Jun 29, 4:33 AM CDTSpecial Weather StatementMPXDakota, Goodhue, Rice, Washington57 min
Jun 29, 5:49 AM CDTSpecial Weather StatementMPXPope, Swift56 min
Jun 29, 6:46 AM CDTSpecial Weather StatementMPXChippewa, Kandiyohi59 min
Jun 29, 7:18 AM CDTSpecial Weather StatementMPXLe Sueur57 min
Jun 29, 7:23 AM CDTFlash Flood WarningMPXBlue Earth, Brown, Le Sueur, Nicollet5 hr
Jun 29, 8:17 AM CDTSpecial Weather StatementMPXWright43 min
Jun 29, 8:33 AM CDTFlash Flood WarningMPXLe Sueur, Rice3 hr
Jun 29, 9:18 AM CDTSpecial Weather StatementMPXNicollet, Sibley57 min
Jun 29, 11:40 AM CDTAreal Flood WarningMPXLe Sueur, Rice4 hr
Jun 29, 3:57 PM CDTSpecial Weather StatementMPXMille Lacs63 min
Jun 29, 4:27 PM CDTSpecial Weather StatementMPXTodd33 min
Jun 29, 5:02 PM CDTSpecial Weather StatementMPXMorrison, Todd58 min
Jun 29, 6:04 PM CDTSpecial Weather StatementMPXMorrison71 min
Jun 29, 6:42 PM CDTFlash Flood WarningMPXMorrison5 hr
Jun 28, 7:30 PM CDTSpecial Weather StatementMPXPierce30 min
Jun 28, 7:49 PM CDTSpecial Weather StatementMPXPierce41 min
Jun 28, 7:51 PM CDTTornado WarningMPXPierce24 min
Jun 28, 8:31 PM CDTSpecial Weather StatementMPXPierce29 min
Jun 28, 8:43 PM CDTSpecial Weather StatementMPXPierce17 min
Jun 28, 8:59 PM CDTSpecial Weather StatementMPXDunn61 min
Jun 28, 9:50 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn25 min
Jun 28, 10:14 PM CDTSpecial Weather StatementMPXRusk46 min
Jun 29, 2:04 AM CDTFlash Flood WarningMPXBarron, Dunn, Pierce, Saint Croix5 hr
Jun 29, 4:53 AM CDTFlash Flood WarningMPXDunn, Pierce, Saint Croix3 hr
Jun 29, 5:08 AM CDTSpecial Weather StatementMPXChippewa, Pepin, Rusk67 min
Jun 29, 6:48 AM CDTAreal Flood WarningMPXBarron, Dunn, Pierce, Polk, Saint Croix10 hr
Jun 29, 7:40 AM CDTAreal Flood WarningMPXDunn, Pierce, Saint Croix5 hr
Jun 29, 12:49 PM CDTAreal Flood WarningMPXDunn, Pierce, Saint Croix3 hr
Jun 29, 4:58 PM CDTAreal Flood WarningMPXPierce, Saint Croix17 hr

Nearby

Special Weather Statements in Minnesota, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.